Alert archive / Nebraska / Wind Advisories in 2007

Wind Advisory 5, NWS Cheyenne, WY

March 1, 20077 counties in Nebraska

NWS Cheyenne, WY issued this wind advisory at Mar 1, 2007, 11:36 AM MST for 7 counties in Nebraska. It took effect at Mar 2, 2007, 9:00 AM MST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 1, 2007, 11:36 AM MST (18:36 UTC)
In effect from
Mar 2, 2007, 9:00 AM MST
Expired
Mar 2, 2007, 6:00 PM MST
In force
9 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE

The radar

The Cheyenne radar (KCYS), 141 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 6.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2007-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2007-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2118 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 011836
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1136 AM MST THU MAR 1 2007

...STRONG WINDS EXPECTED FRIDAY MORNING AND AFTERNOON ACROSS
PORTIONS OF SOUTHEAST WYOMING AND WESTERN NEBRASKA...

.AN INCREASING DIFFERENCE IN SURFACE PRESSURE GRADIENT IS
EXPECTED TO PRODUCE STRONG NORTHWEST WINDS BY LATE FRIDAY
MORNING....CONTINUING FRIDAY AFTERNOON. THE WINDS WILL COMBINE
WITH COLD TEMPERATURES TO PRODUCE LOW WIND CHILL TEMPERATURES.

NEZ001>003-019>021-054-055-020500-
/O.UPG.KCYS.HW.A.0006.070302T1600Z-070303T0100Z/
/O.NEW.KCYS.WI.Y.0005.070302T1600Z-070303T0100Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
1136 AM MST THU MAR 1 2007

...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM MST FRIDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH ARE
EXPECTED ON FRIDAY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH AND/OR GUSTS
TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

WYZ068-020500-
/O.CON.KCYS.HW.A.0006.070302T1600Z-070303T0100Z/
GOSHEN-
INCLUDING THE CITY OF...TORRINGTON
1136 AM MST THU MAR 1 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON. 

NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS OF 50 TO 60 MPH ARE
STILL POSSIBLE ON FRIDAY.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
60 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

JR
6 follow-up statements
000 
WWUS75 KCYS 020459
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
959 PM MST THU MAR 1 2007

...STRONG NORTHWEST WINDS WILL BLOW AGAIN ON FRIDAY ACROSS MOST OF
SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE...

.LARGE DIFFERENCES IN PRESSURE WILL PRODUCE STRONG NORTHWEST WINDS
TO DEVELOP AGAIN AROUND MID MORNING FRIDAY...AND THESE WILL PERSIST
THROUGH FRIDAY AFTERNOON. THE WINDS WILL COMBINE WITH COLD 
TEMPERATURES TO PRODUCE LOW WIND CHILL READINGS.

NEZ001>003-019>021-054-055-021200-
/O.CON.KCYS.WI.Y.0005.070302T1600Z-070303T0100Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
959 PM MST THU MAR 1 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM MST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM MST FRIDAY. 

NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH ARE
EXPECTED ON FRIDAY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH AND/OR GUSTS
TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

WYZ068-021200-
/O.CON.KCYS.HW.A.0006.070302T1600Z-070303T0100Z/
GOSHEN-
INCLUDING THE CITY OF...TORRINGTON
959 PM MST THU MAR 1 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM 9 AM MST FRIDAY THROUGH
FRIDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM 9 AM MST FRIDAY THROUGH
FRIDAY AFTERNOON. 

STRONG NORTHWEST WINDS OF 30 TO 40 MPH WILL BLOW ON FRIDAY. GUSTS
FROM 50 TO 60 MPH ARE ALSO POSSIBLE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
60 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

JLH
000 
WWUS75 KCYS 021155
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
455 AM MST FRI MAR 2 2007

...STRONG NORTHWEST WINDS WILL BLOW TODAY ACROSS MOST OF
SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE...

WYZ068-021300-
/O.CAN.KCYS.HW.A.0006.070302T1600Z-070303T0100Z/
GOSHEN-
INCLUDING THE CITY OF...TORRINGTON
455 AM MST FRI MAR 2 2007

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WATCH. 

GUSTY NORTHWEST WINDS WILL BLOW ACROSS GOSHEN COUNTY TODAY BUT ARE
NOT EXPECTED TO REACH HIGH WIND LEVELS. SUSTAINED WINDS FROM 25 TO
35 MPH ARE LIKELY WITH SOME GUSTS AROUND 50 MPH. THE WINDS WILL
DIMINISH THIS EVENING.

$$

NEZ001>003-019>021-054-055-022200-
/O.CON.KCYS.WI.Y.0005.070302T1600Z-070303T0100Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
455 AM MST FRI MAR 2 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
MST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
MST THIS AFTERNOON. 

NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH ARE
EXPECTED TO DEVELOP OVER THE WESTERN NEBRASKA PANHANDLE BY LATE
THIS MORNING AND CONTINUE THROUGH THE AFTERNOON.  THE WINDS WILL
DIMINISH THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH AND/OR GUSTS
TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$
000 
WWUS75 KCYS 021615
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
915 AM MST FRI MAR 2 2007

...STRONG NORTHWEST WINDS WILL BLOW TODAY ACROSS MOST OF
SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE...

WYZ068-021630-
/O.CAN.KCYS.HW.A.0006.070302T1600Z-070303T0100Z/
GOSHEN-
INCLUDING THE CITY OF...TORRINGTON
915 AM MST FRI MAR 2 2007

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WATCH. 

GUSTY NORTHWEST WINDS WILL BLOW ACROSS GOSHEN COUNTY TODAY BUT ARE
NOT EXPECTED TO REACH HIGH WIND LEVELS. SUSTAINED WINDS FROM 25 TO
35 MPH ARE LIKELY WITH SOME GUSTS AROUND 50 MPH. THE WINDS WILL
DIMINISH THIS EVENING.

$$

NEZ001>003-019>021-054-055-022200-
/O.CON.KCYS.WI.Y.0005.070302T1600Z-070303T0100Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
915 AM MST FRI MAR 2 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
MST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
MST THIS AFTERNOON. 

NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH ARE
EXPECTED TO DEVELOP OVER THE WESTERN NEBRASKA PANHANDLE BY LATE
THIS MORNING AND CONTINUE THROUGH THE AFTERNOON.  THE WINDS WILL
DIMINISH THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH AND/OR GUSTS
TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$
000 
WWUS75 KCYS 022138
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
238 PM MST FRI MAR 2 2007

...STRONG NORTHWEST WINDS WILL BLOW TODAY ACROSS MOST OF
SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE...

NEZ001>003-019>021-054-055-030100-
/O.CON.KCYS.WI.Y.0005.000000T0000Z-070303T0100Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
238 PM MST FRI MAR 2 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. 

NORTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 55 MPH ARE
EXPECTED TO CONTINUE OVER THE WESTERN NEBRASKA PANHANDLE THROUGH
THIS AFTERNOON. THE WINDS WILL DIMINISH THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH AND/OR GUSTS
TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$
000 
WWUS75 KCYS 030106
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
606 PM MST FRI MAR 2 2007

...STRONG NORTHWEST WINDS WILL PERSIST OVER THE WESTERN NEBRASKA
PANHANDLE UNTIL MID EVENING...

NEZ001>003-019>021-054-055-030400-
/O.EXP.KCYS.WI.Y.0005.000000T0000Z-070303T0100Z/
/O.NEW.KCYS.WI.Y.0006.070303T0106Z-070303T0400Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
606 PM MST FRI MAR 2 2007

...WIND ADVISORY IN EFFECT UNTIL 9 PM MST THIS EVENING...
...WIND ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS EXTENDED THE WIND
ADVISORY...WHICH IS NOW IN EFFECT UNTIL 9 PM MST THIS EVENING.

STRONG NORTHWEST WINDS WILL PERSIST INTO THIS EVENING OVER THE
WESTERN NEBRASKA PANHANDLE. THUS...THE WIND ADVISORY HAS BEEN
EXTENDED FROM 6 PM UNTIL 9 PM MST. SUSTAINED SPEEDS WILL BE FROM
30 TO 40 MPH WITH GUSTS AROUND 50 MPH. THE WINDS WILL DECREASE 
BELOW ADVISORY CRITERIA...TO SPEEDS OF 20 TO 35 MPH LATE THIS
EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH AND/OR GUSTS
TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.


$$

JLH
000 
WWUS75 KCYS 030111 CCA
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
606 PM MST FRI MAR 2 2007

...STRONG NORTHWEST WINDS WILL PERSIST OVER THE WESTERN NEBRASKA
PANHANDLE UNTIL MID EVENING...

NEZ001>003-019>021-054-055-030400-
/O.EXP.KCYS.WI.Y.0005.000000T0000Z-070303T0100Z/
/O.NEW.KCYS.WI.Y.0006.070303T0106Z-070303T0400Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
606 PM MST FRI MAR 2 2007

...WIND ADVISORY IN EFFECT UNTIL 9 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS EXTENDED THE WIND
ADVISORY...WHICH IS NOW IN EFFECT UNTIL 9 PM MST THIS EVENING.

STRONG NORTHWEST WINDS WILL PERSIST INTO THIS EVENING OVER THE
WESTERN NEBRASKA PANHANDLE. THUS...THE WIND ADVISORY HAS BEEN
EXTENDED FROM 6 PM UNTIL 9 PM MST. SUSTAINED SPEEDS WILL BE FROM
30 TO 40 MPH WITH GUSTS AROUND 50 MPH. THE WINDS WILL DECREASE 
BELOW ADVISORY CRITERIA...TO SPEEDS OF 20 TO 35 MPH LATE THIS
EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH AND/OR GUSTS
TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

JLH

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Mar 1, 3:10 AM MST, 8 hours 26 minutes earlier.

Area forecast discussion, Mar 1, 3:10 AM MST, 8 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
310 AM MST THU MAR 1 2007

.SHORT TERM...TODAY THRU FRIDAY NIGHT...RATHER COOL AND WINDY
PERIOD OVER THE CWA AS AREA TO REMAIN UNDER PRIMARY INFLUENCE
OF SFC/UPR LOW WHICH WILL WRAP UP OVER THE MIDWEST TODAY BEFORE
SLIDING SLOWLY EAST ACROSS THE GREAT LAKES REGION FRIDAY AND FRIDAY
NIGHT.  MOIST WNW FLOW WILL CONTINUE TO GLIDE UP THE W SLOPES OF THE
SRN MTNS KEEPING PERIODS OF SNOW SHOWERS GOING THERE THRU FRIDAY
WHILE DOWNSLOPE FLOW HINDERS PCPN FURTHER EAST.  GRADIENT AND FLOW
PATTERN LOOKING O.K. FOR STRONG WINDS MAINLY OVER THE PANHANDLE BUT
7H WINDS ONLY MARGINAL AND MAINLY OVER THE NE PART OF THE PANHANDLE
FRIDAY AFTERNOON.  HAVE ELECTED TO TRIM THE HIGH WIND WATCH FURTHER
EAST AND MORE IN LINE WITH UNR AND LBF OFFICES AND LET NEXT SHIFT
DETERMINE IF ADDITIONAL CHANGES NEED TO BE MADE.

.LONG TERM...SATURDAY THROUGH THURSDAY. ONLY MINOR ADJUSTMENTS
MADE TO THE EXTENDED FORECAST. THE MOST NOTABLE CHANGE IS ON
SATURDAY WITH HIGH TEMPERATURES NEARLY 5F DEGREES COOLER THAN
PREVIOUSLY EXPECTED. THE UPPER LEVEL SYSTEM THAT BRINGS SNOW TO
TO THE NORTHERN PORTIONS OF THE NEBRASKA PANHANDLE AND SOUTHERN
MOUNTAINS WILL DIG SOUTH INTO NEW MEXICO AND NORTHERN TEXAS. THUS
EXPECT THE UPPER LEVEL RIDGE TO BUILD ACROSS FAR WESTERN AREAS OF
WYOMING AND SLOWLY START TO WARM BY SUNDAY. ALTHOUGH MOS GUIDANCE
SHOWS TEMPERATURES FOR CHEYENNE IN THE LOWER 30S...DECIDED TO
SETTLE FOR MID 30S. FOR ELSEWHERE...EXPECT HIGH TEMPERATURES TO
RANGE IN THE MID 30S TO AROUND 40 EAST OF INTERSTATE 25 AND MID
20S TO NEAR 30 FOR AREAS WEST OF INTERSTATE 25. THE STRONG
NORTHERLY WINDS ACROSS THE NEBRASKA PANHANDLE AND EASTERN PORTIONS
OF WYOMING WILL DIMINISH THROUGH SATURDAY MORNING. DRY AND WARMER
ON SUNDAY AS UPPER LEVEL RIDGE BUILDS OVER WYOMING. THE RIDGE
BEGINS TO FLATTEN ON MONDAY WITH UPPER LEVEL FLOW BECOMING MORE
ZONAL. BOTH THE ECMWF AND GFS INDICATE A WEAK UPPER LEVEL FEATURE
MOVING ACROSS WYOMING ON MONDAY NIGHT INTO TUESDAY. HAVE KEPT
VERY LOW GRADE POPS FOR THE MOUNTAINS WITH THIS SUBTLE FEATURE. A
SLIGHTLY STRONGER UPPER LEVEL IMPULSE MOVES ACROSS ON WEDNESDAY
NIGHT INTO THURSDAY...WHICH I HAVE INCREASED POPS AGAIN BUT STILL
WITHIN SLIGHT CHANCE CATEGORY.

&&

.AVIATION...SOME MVFR CIGS OVER THE NRN PANHANDLE EXPECTED TO BREAK
UP THIS MORNING WITH MAINLY VFR CONDS ELSEWHERE.  OTHERWISE SOME LCL
LOWERED CIGS AND VSBYS MAINLY VCTY SRN MTNS THRU TONIGHT.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WATCH FROM 9 AM FRIDAY TO 6 PM FRIDAY FOR WYZ068.
NE...HIGH WIND WATCH FROM 9 AM FRIDAY TO 6 PM FRIDAY FOR
     NEZ001>003-NEZ019>021-NEZ054-NEZ055.

&&

SHORT TERM/AVIATION...RE
LONG TERM....MG
Hazardous weather outlook, Mar 1, 5:46 AM MST, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
546 AM MST THU MAR 1 2007

NEZ001>003-019>021-054-055-WYZ068-021300-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-GOSHEN-
546 AM MST THU MAR 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE ACROSS WYOMING
TODAY...BRINGING A SLIGHT CHANCE OF SNOW TO NORTHERN PORTIONS OF
THE NEBRASKA PANHANDLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A HIGH WIND WATCH CONTINUES IN EFFECT FOR THE NEBRASKA PANHANDLE
AND GOSHEN COUNTY IN WYOMING ON FRIDAY. IN ADDITION...A SLIGHT
CHANCE OF SNOW IS EXPECTED TO CONTINUE ACROSS NORTHERN PORTIONS
OF NEBRASKA ON FRIDAY AS THE SECOND UPPER LEVEL WAVE MOVES ACROSS
WYOMING.

THE COMBINATION OF AN UPPER LEVEL JET AND TIGHTENING OF THE
SURFACE PRESSURE GRADIENT WILL CAUSE INCREASING WINDS FROM THE
NORTHWEST ON FRIDAY NIGHT THROUGH SATURDAY. EXPECT STRONG
NORTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 45 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ059>062-064>067-069-070-021300-
CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-
CHEYENNE FOOTHILLS-PINE BLUFFS-
546 AM MST THU MAR 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE ACROSS WYOMING
TODAY...BRINGING A SLIGHT CHANCE OF SNOW TO CONVERSE AND NIOBRARA
COUNTIES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ALTHOUGH STRONG NORTHERLY WINDS IS STILL EXPECTED ACROSS PORTIONS
OF SOUTHEAST WYOMING ON FRIDAY...SUSTAINED WINDS AND PEAK GUSTS
AREA EXPECTED TO REMAIN BELOW WARNING CRITERIA. EXPECT WINDS OF 20
TO 35 MPH WITH GUST UP TO 45 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ063-021300-
SNOWY RANGE-
546 AM MST THU MAR 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

CHANCES OF SNOW INCREASE ON TODAY AS THE SECOND UPPER LEVEL WAVE
MOVES ACROSS WYOMING. EXPECT SNOWFALL ACCUMULATIONS OF 2 TO 4
INCHES BY FRIDAY MORNING. TRAVELERS SHOULD STILL USE CAUTION AS
ICY AND SNOW PACKED ROADS CAN BE EXPECTED WITH LIGHT SNOW THROUGH
THE DAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CHANCES OF SNOW CONTINUE ON FRIDAY WITH TOTAL SNOW ACCUMULATIONS
OF 4 TO 6 INCHES BY FRIDAY NIGHT. GUSTY NORTHERLY WINDS ON FRIDAY
MAY CAUSE SOME LOCALLY BLOWING SNOW CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

Nearby

Wind Advisories in Nebraska, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.